# SDR DALA2017111308078

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 35,261 hours, 23,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY B5-260 IAW AMM 33-51. OPS CHECKED GOOD.
